Brief note on Thurston geometries in 3D quadratic curvature theories

Creative Commons License

ALKAÇ G., Devecioglu D. O.

PHYSICAL REVIEW D, vol.105, no.6, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 105 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.1103/physrevd.105.064023
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, INSPEC, zbMATH
  • Hacettepe University Affiliated: Yes


We show that Thurston geometries are solutions to a large class of 3D quadratic curvature theories, where new massive gravity-which was studied by Flores-Alfonso et al. [Phys. Rev. Lett. 127, 061102 (2021)]-is a special case.